# SDR DALA2014092405203

- Difficulty date: September 23, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 31,069 hours, 16,275 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BETWEEN FRAMES 66 - 68.  FOUND OUT OF LIMITS,  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11 AND DWG NR D53480009.
